Advanced Search
Article Contents
Article Contents

Dynamic behaviour of a periodic competitive system with pulses

Abstract Related Papers Cited by
  • In this article we consider an $n$-dimensional competitive Lotka-Volterra system with periodic coefficients and impulses. We provide sufficient conditions for the existence and global attractivity of a positive periodic solution.
    Mathematics Subject Classification: 34A37.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Ahmad and I. M.Stamova, Asymptotic stability of an N-dimensional impulsive competitive system, Nonlinear Anal. Real World Appl., 8 (2007), 654-663.doi: 10.1016/j.nonrwa.2006.02.004.


    S. Ahmad and A. C. Lazer, Average growth and extinction in a competitive Lotka-Volterra system, Nonlinear Anal., 62 (2005), 545-557.doi: 10.1016/j.na.2005.03.069.


    S. Ahmad and A. C. Lazer, Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system, Nonlinear Anal., 40 (2000), 37-49.doi: 10.1016/S0362-546X(00)85003-8.


    D. D. Bainov and P. S. Simeonov, "Systems with Impulse Effect," Elles Horwood Limited, Chichester, 1989


    D. D. Bainov and P. S. Simeonov, "Impulsive Differential Equations: Periodic Solutions and Applications," Longmann Scientific and Technical, New York, 1993.


    B. Lisena, Stability and periodicity in competitive systems with impulses, Mediterr. J. Math., 6 (2009), 291-302.doi: 10.1007/s00009-009-0009-4.


    B. Lisena, Coexistence and extinction in competitive systems with impulses, Dyn. Contin. Discrete Impuls. Syst. Ser. A, 17 (2010), 619-637.


    B. Lisena, Global stability in periodic competitive systems, Nonlinear Anal. Real World Appl., 5 (2004), 613-627.doi: 10.1016/j.nonrwa.2004.01.002.


    B. Liu, Z. Teng and W. Liu, Dynamic behaviors of the periodic Lotka-Volterra competing systems with impulsive perturbations, Chaos Solitons Fractals, 31 (2007), 356-370.doi: 10.1016/j.chaos.2005.09.059.


    I. Stamova, "Stability Analysis of Impulsive Functional Differential Equations," Walter de Gruyter, Berlin, New York, 2009.doi: 10.1515/9783110221824.


    J. Zhen, M. Han and G. Li, The persistence in a Lotka-Volterra competition system with impulsive, Chaos Solitons Fractals, 24 (2005), 1105-1117.doi: 10.1016/j.chaos.2004.09.065.

  • 加载中

Article Metrics

HTML views() PDF downloads(54) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint